Potential conflict of interest: None to report.
Trihexyphenidyl for acute life-threatening episodes due to a dystonic movement disorder in Rett syndrome†
Article first published online: 8 JAN 2010
Copyright © 2009 Movement Disorder Society
Volume 25, Issue 3, pages 385–389, 15 February 2010
How to Cite
Gika, A. D., Hughes, E., Goyal, S., Sparkes, M. and Lin, J.-P. (2010), Trihexyphenidyl for acute life-threatening episodes due to a dystonic movement disorder in Rett syndrome. Mov. Disord., 25: 385–389. doi: 10.1002/mds.22926
- Issue published online: 24 FEB 2010
- Article first published online: 8 JAN 2010
- Manuscript Accepted: 2 NOV 2009
- Manuscript Received: 24 AUG 2009
Additional supporting information may be found in the online version of this article.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.